MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML

MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML
Catalog Number DYND11803
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customer was undergoing a transurethral resection of the prostate (turp) and when the catheter was put into place, the balloon inflated without incident however the surgeon was unable to irrigate the catheter through the in port.The surgeon was able to perform the process through the out port and drain the urine without impact to the procedure.The patient was moved to the recovery room and the surgeon had the catheter switched from the 22fr to a 24fr which was noted to be draining urine without further incident.The patient was upset about the additional catheterization procedure and was given a small dose of versed (exact dose not specified) prior to the procedure being performed however no serious injury was noted related to the reported event.The patient was discharged from the facility and was reportedly doing well.The sample has been discarded and is not available to be returned for evaluation.No additional information is available.Due to the reported incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter was unable to irrigate through the in port.The urinary catheter was removed and replaced.

Common Device Name
CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9569146
Report Number1417592-2020-00001
Device Sequence Number19521927
Product Code EZL
UDI-Device Identifier10080196030347
UDI-Public10080196030347
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11803
Device Lot Number59217122398
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight104